Cyclosporin! Any info please!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Jun 2005
Total Posts : 981
   Posted 3/31/2010 8:05 AM (GMT -6)   
Hi All,
Saw my rheumy yesterday and he added cyclosporin and prednisone to my methotrexate injections but he said it was just to fast track me back onto humira as he thinks that will be the only thing that will help me as my joints are getting worse. The reason I can't go straight to humira is because I have had it in the past for my crohns disease and was unsuccessful in gaining remission for the crohns so now we have to jump through the red tape to get it for the RA, but my doc said I should only need to be on those meds for a couple of weeks to be able to prove to the health authority board that we have tried other drugs and they aren't working either. I am also suffering with iritis really bad, its to the point that my eyes are red raw and feels like my eyeball is throbbing and giving me terrible headaches to go with it. My hands and feet are so swollen and hurt like crazy along with my knees and shoulders. This is so sucky I really thought things were gonna be great after I had the ileostomy and proctocolectomy but turns out there is more pain in store for me and all I want is to feel fantastic even if it can only be for a day, it would be a blessing. I literally drag myself to work although I am on disability I do work casually to help keep my sanity but its becoming more difficult and I am so afraid Im gonna end up being house bound like I was when the crohns was at its worst. I do still wear norspan patches for pain relief but they aren't doing much lately. Anyway I won't keep on as I am sure you are also dealing with your pain but if you have tried cyclosporin I would love to hear what you think of it and how you felt taking it? Any input would be appreciated. Thanks in advance everyone and hope this finds you well. take care :-)

Forum Moderator

Date Joined Jun 2008
Total Posts : 1469
   Posted 3/31/2010 2:35 PM (GMT -6)   
Hi there!!! Not my normal forum but saw your post and thought i would comment on it. I started Cyclosporin about 2 weeks ago for Lupus and inflamatory arthritis. I am on 30 mg of prednisone and so far I haven't experienced any let up of my pain. I go tomorrow for blood work to make sure its not builing up toxic amount in my blood and to check my kidney and liver. I guess this is one of the drugs that take awhile to work. I will say the worst side effect I have had is BURNING (almost as if i put my hand on a hot stove) of my hands and feet and high blood pressure/fast heart rate. The first week I felt pretty crappy from a new med but that feeling is gone and I only have the burning sensation. I am curious to others experiences with this!!!

Veteran Member

Date Joined Mar 2010
Total Posts : 2285
   Posted 3/31/2010 9:17 PM (GMT -6)   
I have no knowledge on this at all but wanted to wish you all the best in getting relief.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 8:07 AM (GMT -6)
There are a total of 2,712,780 posts in 299,127 threads.
View Active Threads

Who's Online
This forum has 153716 registered members. Please welcome our newest member, JeremyInMemphis.
290 Guest(s), 12 Registered Member(s) are currently online.  Details
alephnull, George_, Michelejc, Time101, Mrs. Brady, FSLondon, Melg, InTheShop, Old Mike, lowandslow, k07, Bunsie

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer